MathSciNet Relay Station
MathSciNet bibliographic data
MR1227091 42C05 (39A10 41A17)
Borwein, Peter; Erdélyi, Tamás; Zhang, John Müntz systems and orthogonal Müntz-Legendre polynomials. Trans. Amer. Math. Soc. 342 (1994), no. 2, 523–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement